# SDR 0602036730

- Difficulty date: September 18, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- Aircraft time: 83,490 hours, 18,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING (M) CHECK FOUND UPPER DECK FLOORBEAM FRAME WEB CRACKED AT BS 420LH. REPAIRED IAW EA 67-162342.
